# SDR EXD2008F00000

- Difficulty date: August 21, 2008
- Submitted: September 19, 2008
- Operation: Air carrier
- Aircraft: N961AA
- Make and model: Amd FALCOND
- Aircraft serial: 205
- Engine: Ge CF7002D2
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 9234A7
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED APPROXIMATELY (1) HOUR INTO THE FLIGHT, THE LT ENGINE SHUT DOWN WITH NO WARNING OR PRIOR INDICATION OF A PROBLEM. THE TREND MONITORING WAS COMPLETED PRIOR TO THE ENGINE PARAMETERS WERE NORMAL. THE FLIGHT CREW PROMPTLY NOTIFIED ATC AND LANDED WITHOUT FURTHER INCIDENT. MECHANIC WAS DISPATCHED WITH PARTS. AC FLIGHT LOG PAGE NR 1655, THE LT FUEL CONTROL UNIT AND THE LT FUEL PUMP WERE REMOVED AND REPLACED WITH SERVICEABLE UNITS, OPS AND LEAK CHECK GOOD AND THE ENGINE POWER RUNS WERE PERFORMED IAW MM CHAPTER 72.  NO DEFECTS NOTED.  AC WAS RETURNED TO SERVICE.  (K)
